Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Persisting fever during typhoid treatment advised stopping all antibiotics suggestion

Premium Questions

Dr. Indu Kumar MD

5 year old is treated with IV antibiotics for 8 days but the fever hasn't subsidised. She gets fever once every 8 hours, before treatment it was once every 4 hours. no other symptoms, the girl ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.  T Chandrakant MD

? What is suggested course of action?The medication prescribed to her for typhoid (5 day course) included an antibiotic called FIXX AZ (2 tablets twoce daily), Platboost to increase platelet count,... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  T Chandrakant MD

My Kid is 36 Kg weight and he is being treated for Typhoid since Sunday through tablets as his ... of Monocef twice daily along with Amikacin 300 and Azithromycin 500 BD. Is the line of treatment correct ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Anshul Varshney MD

Can i change cefpodoxime with cefdinir during typhoid treatment? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.   Anshul Varshney MD

Hi. I had been diagnosed with typhoid fever 3 weeks ago. Symptoms were body ache , 99 degrees fever ... course of 2 weeks is over however, I still have 99.1 to 99.4 degrees F fever sometimes... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Vivek Gupta MD

my son 6yrs(30 kgs) old is suffering from fever since 4th june, with positive typhoid on 8th where ... is fluctuating from 99.5 to 100, without antibiotics for the past three days Please suggest... View answer

Answered by : Dr. Vivek Gupta ( Pediatrician)
Dr.  K.S.V.Ramesh MD

intermittently and reaches upto 102. Is this normal during the treatment? 2) Before the treatment was started ...MY wife (32 yrs) has typhoid. As per doctor s prescription she is taking taxim... View answer

Answered by : Dr. K.S.V.Ramesh ( Dentist)
Dr. Penchila Prasad Kandikattu MD

On Sept 8 I had fever gradually it increased on getting it tested i was diagnosed with typhoid ... Because of the same. I never had constipation problem before typhoid.. In my fever days also i... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.  Praveen G MD

hi doctor :) i got discharged from the hospital after treatment with antibiotics for typhoid about ... i resume normal diet? My fever hasn t returned after discharge ... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr. Praveen G MD

My daughter is 9 years old. She suffering from typhiod in the month of July 2012. During typhoid she lost her weight by 4/5 kg. Now her weight is 28 kg. But now she is suffereing from severe hair ... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. Soni Verma MD

Hello, Take Ciplox 500mg twice a day, Rantac150 mg before meal and multivitamin A to Z twice daily for 15 days. Take boiled water and light food which is easily digestable .Avoid raw vegetable. after 15 days go for...

Dr. Pavan Kumar Gupta MD

Hello, Typhoid is a disease which can be treated easily by appropriate use of antibiotics. Consult a doctor for the prescription of antibiotics. Make sure that you complete the course of...

Dr. Ankur Gandhi MD

Don't worry.. Take proper food and diet.u will be okay.